Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 155, NWS Raleigh, NC

July 13, 2017Guilford County, Randolph County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 13, 2017, 6:19 PM EDT for Guilford County, Randolph County, North Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2017, 6:19 PM EDT (22:19 UTC)
Expired
Jul 13, 2017, 7:15 PM EDT
In force
56 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Guilford County, NC, Randolph County, NC

The radar

The Raleigh/Durham radar (KRAX), 111 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
720 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

226 
WUUS52 KRAH 132219
SVRRAH
NCC081-151-132315-
/O.NEW.KRAH.SV.W.0155.170713T2219Z-170713T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
619 PM EDT THU JUL 13 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northeastern Randolph County in central North Carolina...
  Southeastern Guilford County in central North Carolina...

* Until 715 PM EDT

* At 617 PM EDT, a severe thunderstorm was located near Greensboro,
  moving east at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Greensboro, Pleasant Garden, Liberty, Climax and Forest Oaks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3604 7954 3592 7954 3584 7955 3585 7956
      3592 7984 3602 7987 3606 7983 3607 7967
TIME...MOT...LOC 2217Z 282DEG 11KT 3601 7977 

HAIL...0.75IN
WIND...60MPH
 
$$

26
3 follow-up statements
071 
WWUS52 KRAH 132233
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
633 PM EDT THU JUL 13 2017

NCC081-151-132315-
/O.CON.KRAH.SV.W.0155.000000T0000Z-170713T2315Z/
Randolph NC-Guilford NC-
633 PM EDT THU JUL 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN RANDOLPH AND SOUTHEASTERN GUILFORD COUNTIES...

At 633 PM EDT, a severe thunderstorm was located 7 miles south of
McLeansville, or 8 miles southeast of Greensboro, moving east at 15
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Greensboro, Pleasant Garden, Liberty, Climax and Forest Oaks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3604 7954 3592 7954 3584 7955 3585 7956
      3592 7984 3602 7987 3606 7983 3607 7967
TIME...MOT...LOC 2233Z 282DEG 11KT 3600 7971 

HAIL...<.75IN
WIND...60MPH
 
$$

26
504 
WWUS52 KRAH 132300
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
700 PM EDT THU JUL 13 2017

NCC081-151-132315-
/O.CON.KRAH.SV.W.0155.000000T0000Z-170713T2315Z/
Randolph NC-Guilford NC-
700 PM EDT THU JUL 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN RANDOLPH AND SOUTHEASTERN GUILFORD COUNTIES...

At 700 PM EDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Greensboro to 11 miles south of
McLeansville, moving southeast at 5 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Greensboro, Pleasant Garden, Liberty, Climax and Forest Oaks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3604 7954 3592 7954 3584 7955 3585 7956
      3592 7984 3602 7987 3606 7983 3607 7967
TIME...MOT...LOC 2300Z 296DEG 6KT 3596 7972 3594 7961 

HAIL...<.75IN
WIND...60MPH
 
$$

26
948 
WWUS52 KRAH 132310
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
710 PM EDT THU JUL 13 2017

NCC081-151-132319-
/O.EXP.KRAH.SV.W.0155.000000T0000Z-170713T2315Z/
Randolph NC-Guilford NC-
710 PM EDT THU JUL 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDOLPH AND
SOUTHEASTERN GUILFORD COUNTIES WILL EXPIRE AT 715 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3604 7954 3592 7954 3584 7955 3585 7956
      3592 7984 3602 7987 3606 7983 3607 7967
TIME...MOT...LOC 2309Z 282DEG 11KT 3596 7970 3594 7959 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:50 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jul 13, 2:50 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
250 PM EDT Thu Jul 13 2017

.SYNOPSIS...
Above normal heat and humidity will persist through Friday. A cold
front will approach from the north on Saturday, then stall over
eastern portions of the Carolinas through Sunday.

&&

.NEAR TERM /Through Tonight/...
As of 145 PM EDT Thursday...

Expect sensible weather very similar to yesterday, with highs in the
mid 90s, isolated to scattered convection possible during the
afternoon and evening hours.

With rich low-level moisture present over and upstream of central NC
at 925/850mb per 17Z SPC mesoanalysis, dewpoints appear less likely
to mix out west of the Hwy 1 corridor this afternoon. As such, a
heat advisory is in effect for the majority of central NC (aside
from the climatologically cooler/drier Triad and northern Piedmont),
with maximum heat indices in the 102-107F range. Expect lows tonight
in the mid 70s.

As an upper level low progresses ESE across the upper Great Lakes,
the height gradient will tighten over the OH Valley and a weak
albeit more pronounced SW/SSW flow aloft (and potential for small
amplitude disturbances) may be present on the western periphery of
the upper level ridge in the southern Appalachians. Convection
allowing models suggest there will be increased convective coverage
in the mountains (compared to yesterday), with activity more likely
to drift/propagate east through the western Piedmont toward the
Triangle late this aft/eve. Additionally, isolated diurnal
convection will be possible in assoc/w a weak sfc trough invof Hwy 1
and invof the seabreeze in the SE Coastal Plain. -Vincent

&&

.SHORT TERM /Friday and Friday Night/...
As of 145 PM EDT Thursday...

The upper level low tracking ESE through the upper Great Lakes
tonight will progress toward New England Fri/Fri night, with an
associated sfc low and attendant cold front progressing into the Mid-
Atlantic. Expect a better chance for diurnal convection (compared to
previous days) as central NC becomes situated at the southern
periphery of the westerlies and a well-defined surface trough
develops east of the Appalachians. Otherwise, with little change in
airmass, expect sensible weather conditions similar to today, e.g.
highs in the mid 90s and dewpoints in the 70-75F range. A heat
advisory may be needed once again for portions of central NC,
however, due to uncertainty in the timing/coverage/location of
convection and uncertainty w/regard to afternoon dewpoints given
stronger low-level flow (~15 knots) and better mixing than previous
days, no advisory will be issued at this time. Expect lows Fri night
in the lower/mid 70s.

Any robust updraft will be capable of producing brief/isolated
severe downbursts Fri aft/eve given relatively better forcing
/greater convective coverage/ and stronger flow aloft (20-25 knots)
than in previous days along with moderate instability, moderate
DCAPE, and high PWAT. -Vincent

&&

.LONG TERM /Saturday through Thursday/...
As of 250 PM EDT Thursday...

Initial weak backdoor cold front sags south into the northern tier
early Saturday, progressing slowly to the southern tier Saturday
night. Instability will favor the south which will have much higher
instability due to the favorable diurnal cycle, as well as steeper
(>6K/km) mid level lapse rates ahead of the associated short wave.
Shear will be rather weak, but could see severe downburst potential
with precip loading in the very moist (PW >2.0") airmass. Will have
chance PoPs across the north, increasing to likely PoPs
progressively southeastward as the evening approaches. Highs will
range from upper 80s north to low 90s south. Convection will remain
focused more to the southeast overnight and Sunday as the front
stalls in the coastal plain, with only slight chances northwest
ranging to likely Sunday afternoon across the southern coastal
plain. Highs Sunday will be fairly uniform across the area due to
the front's cloudiness and precip tempering highs in the east. Most
areas will be within a degree or two north or south of 90.

A second mid level short wave and associated surface front will move
east into the area Monday into Monday night, providing increased
chances for convection. We will also have potential for isolated
damaging downbursts as storm strength will be enhanced by diffluence
aloft as a 50 knot jet streak lifts northeast of the area Monday
evening. PoPs will again be higher in the southeast due to the
systems coincident arrival during max heating. Highs will again be
mainly within a degree or so of 90.

Deeper moisture will edge offshore, but the short wave trof remains
pinned along the Atlantic coast Tuesday through midweek. Forcing and
shear will be weak, with mainly diurnal PoPs in the 20-30% range.
Highs will be creeping up just a bit each day as the airmass
modifies...from ~90 Tuesday to low & perhaps mid 90s on Thursday.

&&

.AVIATION /18Z Thursday through Tuesday/...
As of 145 PM EDT Thursday...

24-HR TAF Period: VFR conditions will prevail through the majority
of the TAF period. Isolated to scattered convection will be possible
this afternoon and evening, potentially affecting all terminals,
though the INT/GSO/RDU terminals should have a relative better
chance. Expect southwest winds at 7-12 knots. VRB15G30KT can be
expected in thunderstorms. Low ceilings may develop at any terminal
early Friday morning, however, confidence is too low to warrant
mention at this time.

Looking Ahead: Fri/Fri night will be very similar to the current TAF
period. Expect an increased potential for primarily afternoon and
evening convection and early morning stratus /low ceilings/ over the
weekend/early next week as a weak cold front progresses into the
region from the north and stalls over the Carolinas. -Vincent

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for NCZ010-011-
026>028-041>043-073>078-083>086-088-089.

&&

SYNOPSIS...Vincent
NEAR TERM...Vincent
SHORT TERM...Vincent
LONG TERM...mlm
AVIATION...Vincent
Hazardous weather outlook, Jul 13, 8:47 AM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
847 AM EDT Thu Jul 13 2017

NCZ010-011-026>028-041>043-073>078-083>086-088-089-141300-
Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Stanly-
Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
847 AM EDT Thu Jul 13 2017

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A heat advisory may be needed again on Friday.

Isolated severe thunderstorms will be possible during the afternoon
and evening hours on Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>009-021>025-038>040-141300-
Person-Granville-Vance-Forsyth-Guilford-Alamance-Orange-Durham-
Davidson-Randolph-Chatham-
847 AM EDT Thu Jul 13 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Isolated severe thunderstorms will be possible during the afternoon
and evening hours on Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 13, 4:50 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Raleigh NC
450 PM EDT THU JUL 13 2017

NCZ022-023-132130-
Guilford NC-Alamance NC-
450 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ALAMANCE AND
NORTHEASTERN GUILFORD COUNTIES UNTIL 530 PM EDT...

At 449 PM EDT, Doppler radar was tracking a strong thunderstorm over
McLeansville, or 10 miles west of Burlington, moving east at 15 mph.

Wind gusts up to 45 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Greensboro, Burlington, McLeansville, Elon College, Gibsonville,
Alamance, Lake Guilford Mackintosh Marina, Monticello,
Altamahaw-Ossipee and Glen Raven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3606 7975 3614 7978 3621 7971 3621 7957
      3618 7940 3610 7941 3602 7944 3603 7961
TIME...MOT...LOC 2049Z 279DEG 15KT 3612 7964

KDS
Special weather statement, Jul 13, 5:00 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
500 PM EDT THU JUL 13 2017

NCZ086-132145-
Hoke NC-
500 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOKE COUNTY UNTIL
545 PM EDT...

At 459 PM EDT, Doppler radar was tracking a strong thunderstorm near
Raeford, moving east at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Deadly cloud to ground lightning will also be possible with this
storm.

Locations impacted include...
Raeford, Silver City and Rockfish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around, or
away.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3490 7926 3500 7928 3507 7922 3507 7909
      3504 7909 3499 7905 3498 7905 3497 7904
      3495 7904 3487 7915
TIME...MOT...LOC 2059Z 281DEG 12KT 3498 7916

26
Special weather statement, Jul 13, 5:27 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
527 PM EDT THU JUL 13 2017

NCZ021-038-132230-
Forsyth NC-Davidson NC-
527 PM EDT THU JUL 13 2017

...A LINE OF THUNDERSTORMS WITH GUSTY WINDS WELL AHEAD OF THEM WILL
AFFECT FORSYTH AND NORTHWESTERN DAVIDSON COUNTIES UNTIL 630 PM EDT...

At 524 PM EDT, Doppler radar was tracking a line of thunderstorms
along a line extending from Rockford to near Huntsville to 7 miles
north of Cleveland. Movement was east at 15 mph.

Wind gusts up to 40 mph will be possible with these storms.

Locations impacted include...
Winston-Salem, Lexington, Clemmons, Bermuda Run, Huntsville, Linwood,
High Rock Lake, Lewisville, Walkertown and Rural Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds from these thunderstorms will occur well ahead of, or in the
absence of, any precipitation, perhaps by as much fifteen minutes
prior.

&&

LAT...LON 3611 8050 3614 8044 3622 8043 3626 8045
      3626 8016 3605 8009 3571 8033 3574 8046
      3581 8047 3583 8049 3584 8039 3586 8039
      3588 8042 3589 8037 3596 8038 3599 8042
      3601 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 2124Z 269DEG 14KT 3625 8063 3606 8056 3584 8071

26
Special weather statement, Jul 13, 5:44 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
544 PM EDT THU JUL 13 2017

NCZ007-024-132245-
Person NC-Orange NC-
544 PM EDT THU JUL 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PERSON AND NORTHERN
ORANGE COUNTIES UNTIL 645 PM EDT...

At 543 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Hamer to near Jericho.
Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Roxboro, Hillsborough, Mebane, Concord, Carr, Efland, Mayo Reservoir,
Schley, Bethel Hill and Bushy Fork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3637 7889 3606 7903 3605 7926 3624 7926
      3624 7915 3654 7914 3654 7880
TIME...MOT...LOC 2143Z 272DEG 30KT 3647 7924 3625 7944

KDS
Local storm report, Jul 13, 6:10 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
610 PM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 ENE MCLEANSVILLE      36.12N 79.63W
07/13/2017                   GUILFORD           NC   911 CALL CENTER

            POWER LINES DOWN IN TWO LOCATIONS NORTH OF
            MCLEANSVILLE. TIME ESTIMATED BY RADAR.

&&

KDS
Local storm report, Jul 13, 6:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
617 PM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND GST     1 NNE ALAMANCE          36.05N 79.48W
07/13/2017  M44 MPH          ALAMANCE           NC   ASOS

            44 MPH WIND GUST OBSERVED AT KBUY AT 6 PM.

&&

KDS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:56 AM EDTHeat AdvisoryRAHAnson, Cumberland, Edgecombe, Franklin, Halifax, Harnett and 14 more16 hr
Jul 13, 3:25 PM EDTSpecial Weather StatementRAHJohnston50 min
Jul 13, 3:42 PM EDTSpecial Weather StatementRAHHoke33 min
Jul 13, 3:53 PM EDTSevere Thunderstorm WarningRAHHoke52 min
Jul 13, 4:50 PM EDTSpecial Weather StatementRAHGuilford40 min
Jul 13, 5:00 PM EDTSpecial Weather StatementRAHHoke45 min
Jul 13, 5:19 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford56 min
Jul 13, 5:27 PM EDTSpecial Weather StatementRAHForsyth63 min
Jul 13, 5:44 PM EDTSpecial Weather StatementRAHOrange, Person61 min
Jul 13, 5:56 PM EDTSevere Thunderstorm WarningRAHPerson44 min
Jul 13, 5:59 PM EDTSevere Thunderstorm WarningRAHAlamance, Orange58 min
Jul 13, 6:37 PM EDTSpecial Weather StatementRAHDurham, Granville53 min
Jul 13, 7:31 PM EDTSpecial Weather StatementRAHFranklin, Wake59 min
Jul 13, 7:34 PM EDTSevere Thunderstorm WarningRAHWake28 min
Jul 13, 7:59 PM EDTSpecial Weather StatementRAHRandolph61 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.